MathSciNet Relay Station
MathSciNet bibliographic data
MR2322751 47B36 (39A10 46L05 47B39)
Lamoureux, Michael P.; Mingo, James A. On the characteristic polynomial of the almost Mathieu operator. Proc. Amer. Math. Soc. 135 (2007), no. 10, 3205–3215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement